# SDR UALA2012111206497

- Difficulty date: November 9, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 61,901 hours, 7,280 cycles
- Engine: Pwa PW4056
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING PANEL JUST OUTBOARD OF THE NR 1 DRYBAY PANEL HAS A 6 INCH CRACK ACROSS THE TOP, RUNNING FWD TO AFT, AT APPROX THE MIDDLE OF THE PANEL.  REPAIRED PANEL PER SRM.
